Document Detail


Fetiform teratoma (homunculus).
MedLine Citation:
PMID:  17090201     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
Fetiform teratoma (homunculus) is a term that has been given to a rare form of ovarian teratoma that resembles a malformed fetus. There are very few reported cases of this entity in the English language literature. In this report, we document a case of fetiform teratoma in a 23-year-old woman, gravida 0, who initially presented with a chief complaint of dyspareunia. The clinical and pathologic aspects of this rare entity are presented here, with a review of the English literature. Differentiating fetiform teratoma from the more highly developed fetus-in-fetu and ectopic pregnancy is also discussed.
Authors:
Jason R Weiss; Jeanette R Burgess; Keith J Kaplan
Publication Detail:
Type:  Case Reports; Journal Article; Review    
Journal Detail:
Title:  Archives of pathology & laboratory medicine     Volume:  130     ISSN:  1543-2165     ISO Abbreviation:  Arch. Pathol. Lab. Med.     Publication Date:  2006 Oct 
Date Detail:
Created Date:  2006-11-08     Completed Date:  2006-12-01     Revised Date:  2007-11-15    
Medline Journal Info:
Nlm Unique ID:  7607091     Medline TA:  Arch Pathol Lab Med     Country:  United States    
Other Details:
Languages:  eng     Pagination:  1552-6     Citation Subset:  AIM; IM    
Affiliation:
Department of Pathology, Evanston Hospital, Evanston, Ill 60201, USA.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Adult
Congenital Abnormalities / diagnosis
Diagnosis, Differential
Dyspareunia / etiology
Female
Fetus / abnormalities*
Humans
Magnetic Resonance Imaging
Ovarian Neoplasms / complications,  diagnosis*,  pathology,  radiography
Teratoma / complications,  diagnosis*,  pathology,  radiography
Ultrasonography

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Inflammatory myofibroblastic tumor of the liver.
Next Document:  Fatal adenoviral hepatitis after rituximab therapy.